# SDR ASOA201100879

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 19,284 hours, 17,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Brace
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER PANEL, AFT DRAG BRACE IS CRACKED.  R & R IAW SRM 51-42-06
